# SDR SIMA20150130010

- Difficulty date: January 30, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERS-EM-52DF-173 PTD THREE DENTS ON PAX DOOR.  PERMANENT REPAIR.  COMPLIED WITH PERMANENT REPAIR OF THREE DENTS ON PAX DOOR IAW ERS-EM-52DF-173 PTD.
